Is 30 Tablets of Pur-bloka Enough To Kill Yourself?

0 votes
i took 30 tablets of pur-bloka last night trying to kill myself but all that happened with that i fainted, but i still didn't die. And today all i feel is a headache nothing else and tiredness no dizzy spells or anything of that sort.

Is the headache caused by the overdose or is it just a normal headache?
asked Aug 9, 2012 by mpho ntlame (1 point)
edited Jan 10, 2013 by administrator

3 Answers

0 votes
I guess it is very likely that the headache stems from the overdose of medications you took last night.

Do you typically have headaches?

But I think that the real question should be: why suicide?

Giving advice over the Internet is always something that should be considered twice. But in your case, I would strongly recommend that you get in touch with someone from a suicide hotline such as the National suicide prevention Lifeline.
answered Jan 10, 2013 by administrator Silver Guide (450 points)
0 votes
I hope you are still alive. I take 16 a day for hyperhidrosis. So obviously 30 won't do you much harm. They do give a normal person headaches due to an abnormal blood pressure and the body's inability to regulate heat.
answered Apr 24, 2015 by Summer breeze
0 votes
Hello Mpho, It has been 5 years now, are you still alive, kapa u so qhaile ? Ha eba u ntso phela, and you still want to die I have a better suggestion.... Just say...
answered Jun 10, 2016 by Pur Bloka

Related questions

0 votes
0 answers
0 votes
82 answers
23,429 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
583 views asked Aug 14, 2013 by anonymous
0 votes
1 answer
0 votes
1 answer
0 votes
1 answer
412 views asked May 22, 2009 by anonymous
...